RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borok, Valentina Mikhailovna

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36

Number of views:
This page:1133
Abstract pages:3631
Full texts:1658
References:197

http://www.mathnet.ru/eng/person23193
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217562,

Publications in Math-Net.Ru
1994
1. V. M. Borok, E. Kengne, “Classification of integral boundary value problems in a wide strip”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 5,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:5 (1994), 1–10
1990
2. V. M. Borok, L. V. Fardigola, “Nonlocal well-posed boundary-value problems in a layer”, Mat. Zametki, 48:1 (1990),  20–25  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 635–639  isi
1989
3. V. M. Borok, “Quasiregular boundary value problems in a strip”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 11,  3–9  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:11 (1989), 1–9
4. V. M. Borok, “A theorem of Phragmén–Lindelöf type for solutions of a linear differential equation in a layer”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 1,  25–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:1 (1989), 27–35
1988
5. V. M. Borok, “A criterion for the absolute $\bar{c}$-stability of partial differential equations”, Differ. Uravn., 24:3 (1988),  438–444  mathnet  mathscinet; Differ. Equ., 24:3 (1988), 309–313
1987
6. V. M. Borok, M. Naser, “The Cauchy problem for infinite linear systems in classes of increasing sequences”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 2,  14–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:2 (1987), 22–33
1986
7. V. M. Borok, “0-solutions and uniqueness of the solution of the Cauchy problem for charged equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  8–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 9–15
1982
8. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for systems of linear partial differential equations that are functional with respect to a parameter”, Differ. Uravn., 18:6 (1982),  1000–1005  mathnet  mathscinet  zmath
9. V. M. Borok, “The Cauchy problem for finite-infinite systems of linear differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 7,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:7 (1982), 1–11
1981
10. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for linear loaded differential equations. II. Well-posedness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 10,  3–9  mathnet  mathscinet  zmath
11. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for linear loaded differential equations. I. Uniqueness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 9,  5–12  mathnet  mathscinet  zmath
1979
12. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for a certain class of loaded equations”, Uspekhi Mat. Nauk, 34:1(205) (1979),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 219–220
1977
13. V. M. Borok, E. S. Viglin, “The uniqueness of the solution of the fundamental initial problem for partial differential equations with a deviating argument”, Differ. Uravn., 13:7 (1977),  1225–1232  mathnet  mathscinet  zmath
1975
14. V. M. Borok, Ya. I. Zhitomirskii, “A certain method for the study of the uniqueness of the solution of boundary value problems in infinite cylindrical domains”, Uspekhi Mat. Nauk, 30:6(186) (1975),  159–160  mathnet  mathscinet  zmath
1974
15. V. M. Borok, “Uniqueness classes for the solution of Goursat's problem”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974),  418–429  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:2 (1974), 423–435
1973
16. V. M. Borok, M. A. Perel'man, “Unique solution classes for a multipoint boundary value problem in an infinite layer”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 8,  29–34  mathnet  mathscinet  zmath
1971
17. V. M. Borok, Ya. I. Zhitomirskii, “On the Cauchy problem for linear partial differential equations with linearly transformed argument”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  515–518  mathnet  mathscinet  zmath
18. V. M. Borok, “On correct solvability of a boundary value problem in an infinite slab for linear equations with constant coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  922–939  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 935–953
19. V. M. Borok, “Correctly solvable boundary value problems in an infinite layer for systems of linear partial differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971),  185–201  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:1 (1971), 193–210
1969
20. V. M. Borok, “A boundary value problem in an infinite layer for linear differential-difference systems”, Dokl. Akad. Nauk SSSR, 189:1 (1969),  12–15  mathnet  mathscinet  zmath
21. V. M. Borok, “Phragmén–Lindelöf type theorems for solutions of certain differential equations in an infinite layer”, Dokl. Akad. Nauk SSSR, 184:1 (1969),  9–11  mathnet  mathscinet  zmath
22. V. M. Borok, “On a boundary value problem in an infinite slab for linear differential-difference systems”, Uspekhi Mat. Nauk, 24:3(147) (1969),  229–230  mathnet  mathscinet  zmath
23. V. M. Borok, “Uniqueness classes for the solution of a boundary problem with an infinite layer for systems of linear partial differential equations with constant coefficients”, Mat. Sb. (N.S.), 79(121):2(6) (1969),  293–304  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:2 (1969), 275–285
1968
24. V. M. Borok, “Classes of correct solvability of a boundary value problem in an infinite layer”, Dokl. Akad. Nauk SSSR, 183:6 (1968),  1239–1242  mathnet  mathscinet  zmath
25. V. M. Borok, “Classes of uniqueness of solution for a boundary value problem in an infinite layer”, Dokl. Akad. Nauk SSSR, 183:5 (1968),  995–998  mathnet  mathscinet  zmath
1967
26. V. M. Borok, “The Cauchy problem for general linear equations”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  759–762  mathnet  mathscinet  zmath
1966
27. V. M. Borok, Ya. I. Zhitomirskii, “Stability of the correctness classes for the Cauchy problem for an equation correct in the sense of Petrovskii”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  495–498  mathnet  mathscinet  zmath
28. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for equations of odd order which are correct in the sense of I. G. Petrovskii”, Izv. Akad. Nauk SSSR Ser. Mat., 30:5 (1966),  1133–1146  mathnet  mathscinet  zmath
29. V. M. Borok, Ya. I. Zhitomirskii, “Fundamental solution of problems which are correct in the sense of I. G. Petrovskii”, Izv. Akad. Nauk SSSR Ser. Mat., 30:4 (1966),  951–968  mathnet  mathscinet  zmath
1964
30. V. M. Borok, A. D. Myshkis, “Solvability of difference equations in the entire space”, Dokl. Akad. Nauk SSSR, 154:5 (1964),  1007–1010  mathnet  mathscinet  zmath
1959
31. V. M. Borok, “Numerical characteristics of systems correct in the sense of Petrovskiĭ”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 1,  16–22  mathnet  mathscinet  zmath
1957
32. V. M. Borok, “Equivalent systems of linear partial differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 117:4 (1957),  555–558  mathnet  mathscinet  zmath
33. V. M. Borok, “The reduction of a system of linear partial differential equations with constant coefficients to the normal form”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  13–16  mathnet  mathscinet  zmath
34. V. M. Borok, “Reduction to a single equation of an evolutional system of linear partial differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 114:4 (1957),  682–685  mathnet  mathscinet  zmath
35. V. M. Borok, “On systems of linear parital differential equations with constant coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1957, 1,  45–66  mathnet  mathscinet  zmath
1955
36. V. M. Borok, “Solution of Cauchy's problem for certain types of systems of partial differential equations”, Mat. Sb. (N.S.), 36(78):2 (1955),  281–298  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020